# SDR QXEA200601913

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 20,644 hours, 29,245 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT 2203 CABIN FILLED WITH A FINE MIST, PASSENGERS EYES WERE BURNING AND THROATS WERE IRRITATED. BOTH BLEEDS ON MAX FOR OVER TEN MINUTES. MAINTENANCE FOUND HYDRAULIC LEAK UNDER LAV FLOOR SPRAYING A MIST. ALSO, FOUND AIR DUCT SPLIT IN MIST AREA CAUSING MIST IN CABIN. REPAIRED HYDRAULIC LINES AND REPLACED DUCT. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
